# SDR GTIA2017051401913

- Difficulty date: May 14, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-232
- Aircraft serial: 7094
- Aircraft time: 1,859 hours, 723 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: B114787
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA O2 MASK MISSING PLASTIC GROMMET OVER NOSE PIECE. REMOVED AND REPLACED CA O2 MASK WITH OBSERVERS MASK IAW AMM 35-10-00
